Drug-Induced Long QT Syndrome

4,122.00

Out of stock

Email when stock is available



ISBN: 9780879934682 Category:

To most cardiologists, the long QT syndrome is a relatively rare congenital and familial syndrome that affects children or young adults. However, in addition to congenital LQTS there is a series of acquired forms of the syndrome, usually resulting from exposure to drugs that extend the duration the QT interval. This prolongation may be the primary pharmacodynamic action of the drug, however a plethora of other drugs, including some types of antibiotic, antipsychotics, antidepressants, antimalarials and antihistamines may provoke QT interval prolongation. <p>The aim of the <i>Clinical Approaches to Tachyarryhthmias</i> series is to update the physician, cardiologist, and all those responsible for the the care of patients with cardiac arrhythmias. In this volume, Dr. Yap and Dr. Camm expose the data implicating a large number of drugs as potential QT prolongators.</p>

Reviews

There are no reviews yet.

Be the first to review “Drug-Induced Long QT Syndrome”

Your email address will not be published.